Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Cyclic elements in some spaces of analytic functions


Author: Boris Korenblum
Journal: Bull. Amer. Math. Soc. 5 (1981), 317-318
MSC (1980): Primary 30H05
MathSciNet review: 628662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30H05

Retrieve articles in all journals with MSC (1980): 30H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14943-0